Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Soreness in arm, pain worsens when gripping or moving upward. What could it be?

I woke up with a sore upper right arm (by shoulder and below). Three days later now and the pain seems worse, especially when gripping or moving the arm upward. It feels muscle related or possibly nerve (though not as painful as I remember nerve damage feeling). What could it be? Is it serious enough to make an appointment?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

It might be muscular strain or impingement syndrome.

I suggest you to consult an orthopaedician nearby for a detailed examination.

Do hot saline fomatation, active shoulder exercise.

You can take non-steroidal anti-inflammatory drugs (NSAIDs) to reduce inflammation and pain and muscle relaxants to calm spasm.

Dr Saurabh Gupta
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor